# SDR SWAA2014060628773

- Difficulty date: June 5, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 18,129 hours, 10,607 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A2212
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER EXIT LIGHT INOPERATIVE.  RE LAMPED LIGHT IAW MM.
